(CNSNews.com) — It was reported this week that a 19-year-old Canadian woman died on July 4, 2022 apparently after using the abortion drug, Mifegymiso, the brand name for mifepristone. Pete Baklinski, director of communications at Campaign Life Coalition in Ottowa, said that Canada’s healthcare system should declare that medication abortion in general is “an imminent hazard to public health.”
“This human pesticide is not only deadly to the smallest members of the human family, but to pregnant mothers as well,” said Baklinski. “The abortion pill must be immediately pulled from the Canadian market. Health Canada must declare it an imminent hazard to public health.”
According to an Adverse Reaction Report (AER) in the Health Canada database, a 19-year-old female died because of septic shock. The AER is dated July 4, 2022, and the product description cited as “suspect” in the report is “Mifegymiso.”
in a product monograph about Mifegymiso, it states, “Risk of infection and sepsis: Cases of serious bacterial infection, including very rare cases of fatal septic shock, have been reported following the use of Mifegymiso.”
The news of this young woman’s death comes amid a massive push by abortion activists to allow mifepristone to be sold throughout Canada and the United States. Abortion activists claim the drug is safe for women.
Balinski said that he and the Campaign Life Coalition warned Canadian health officials that women could potentially die from the drug.
“This girl did not deserve to die,” said Jeff Gunnarson, national president of Campaign Life Coalition. “She had her whole life ahead of her. Like most women her age, she may have enjoyed socializing with friends, listening to music, and exploring new interests. She may have been on an exciting new path of education and career development.”
“Her untimely death is a tragedy that deeply affects everyone involved, including her family, friends, and community,” said Gunnarson. “The loss of young lives with so much potential is always devastating. It leaves behind a void that cannot be filled,”
According to SBA Pro-Life America, “Multiple peer-reviewed studies confirm that women are at risk of severe side effects after taking chemical abortion pills, including hemorrhaging, the need for follow-up surgery, and even death. Studies have found that chemical abortion has four times the complication rate of surgical abortion, and these risks only increase with advanced pregnancy and lack of medical supervision.”
“Peer-reviewed research from Charlotte Lozier Institute has also found that after a chemical abortion there is a 53% greater risk for an ER visit for abortion complications than after a surgical abortion,” reported the SBA.
From CNSNews - READ ORIGINAL
Some media, including videos, may only be available to view at the original.